Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 18, Issue 2, 2002
Metadata
 

Size properties of wavelet packets generated using finite filters
Morten Nielsen
pp. 249–265
Abstract | Full-Text PDF (199 KB) | Metadata

Rotation invariant subspaces of Besov and Triebel-Lizorkin space: compactness of embeddings, smoothness and decay of functions
Leszek Skrzypczak
pp. 267–299
Abstract | Full-Text PDF (252 KB) | Metadata

Nevanlinna theory, fuchsian functions and brownian motion windings
Jean-Claude Gruet
pp. 301–324
Abstract | Full-Text PDF (197 KB) | Metadata

Harnack’s inequality for solutions of some degenerate elliptic equations
Ahmed Mohammed
pp. 325–354
Abstract | Full-Text PDF (226 KB) | Metadata

Multipliers and weighted $\overline{\partial}$ estimates
Joaquim Ortega-Cerdà
pp. 355–377
Abstract | Full-Text PDF (203 KB) | Metadata

Translation averages of dyadic weights are not always good weights
Lesley A. Ward
pp. 379–407
Abstract | Full-Text PDF (258 KB) | Metadata

Reflexivity of the isometry group of some classical spaces
Félix Cabello Sánchez and Lajos Molnár
pp. 409–430
Abstract | Full-Text PDF (184 KB) | Metadata

Constant scalar curvature hypersurfaces with spherical boundary in Euclidean space
Luis J. Alías and J. Miguel Malacarne
pp. 431–442
Abstract | Full-Text PDF (127 KB) | Metadata

Carleson measures for analytic Besov spaces
Nicola Arcozzi, Richard Rochberg and Eric T. Sawyer
pp. 443–510
Abstract | Full-Text PDF (415 KB) | Metadata